MathSciNet Relay Station
MathSciNet bibliographic data
MR299466 (45 #8514) 02H25 (12H05)
Sacks, Gerald E. The differential closure of a differential field. Bull. Amer. Math. Soc. 78 (1972), 629–634.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement